The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 1


Preprint: Interpolatory Subdivision Schemes and Wavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Zhao Yunhe (yunhe@plains.nodak.edu)
Guest





PostPosted: Tue Dec 03, 2002 4:15 pm    
Subject: Preprint: Interpolatory Subdivision Schemes and Wavelets
Reply with quote

Preprint: Interpolatory Subdivision Schemes and Wavelets

Author: Charles A. Micchelli

In this paper, we describe the connection of orthonormal wavelets to
interpolatory subdivision. This connection leads us to a construction
of an orthonormal wavelet of compact support whose Fourier transform
has prescribed imaginary zeros. When all the zeros are at the origin,
our construction reduces to the wavelet constructed by I. Daubechies.

To get a copy of postscript file of this paper, FTP the following site

hammilton.math.ndsu.nodak.edu

with ftp as login name and your e-mail as password. The filename of this
paper is m2.ps.
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025066 seconds : 18 queries executed : GZIP compression disabled